# SDR SWIA201439079

- Difficulty date: August 4, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 27,792 hours, 23,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT IN FUSELAGE FWD OF BS 250 ABOVE STRINGER 23 AND FOUND OUT OF LIMITS IAW SRM.
